# SDR SWAA2025042921495

- Difficulty date: April 3, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 51,442 hours, 31,525 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 26'' FROM FWD EDGE; 0.8' IN LENGTH (MARKED)<[01] REMOVED THE DAMAGED PART ON LH HORIZONTAL STABILIZER LOWER SKIN STA 193.90 26' FROM FWD EDGE; AND INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11IAW SRM 55-10-01-2R-11
